# SDR ASAA2017051820810

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 6,005 hours, 2,061 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Blower
- Part number: 6426512001
- Condition: Failed
- Location: Wx Radar R/T
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR R/T MOUNT COOLING FAN IS INOPERATIVE.  ACFT GROUNDED.  REMOVED THE WEATHER RADAR R/T BLOWER IAW AMM 34-43-51-000-801. INSTALLED A NEW BLOWER IAW AMM 34-43-51-400-801.  PERFORMED WEATHER RADAR SYSTEM OPS CHECK IAW AMM 34-43-00-710-802-001. OPS CHECKED GOOD.
